# SDR SWIA202161618

- Difficulty date: August 1, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP CENTER HINGE ARM FWD OB  LUG FITTING ATTACHEMENT FITTING ON THE FLAP IS GOUGED     (C-CHECK RO 10/07/2021)   REPAIRED LH OB FLAP CENTER HINGE ARM FWD OB LUG FITTING ATTACHMENT FITTING ON THE FLAP IAW MHIRJ REO 601R-57-53-1224 REV -- DATED 2021-08-09 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, REF ATTACHED 337 FORM REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
